# SDR DHL9774004C

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND SKIN OIL CANNING AND HAS BULGE AT BS 450 BELOW STR 17R.  CUT OUT DAMAGED AREAS AND INSTALLED DOUBLER REPAIR PER SRM 53-30-3, DOUBLER 9 BY 6.5, FILLER 2.5 BY 1.5.
